advertisement
Question
Posted by: Lieze | 2008/07/03

Lieze

I am taking Lamictin at night at the moment. Can i take it with my Cipralex in the morning? Is there any medical reason why I can't take them together. When i started Lamictin the doctor just said take it at night.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

L

Lamictin may cause drowsiness if taken in the morning.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Beth | 2008/09/05

Please advise why someone would be on Cipralex and Lamictin...do the do the same job?

Reply to Beth

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement